Olanzapine and Fluoxetine

Olanzapine and Fluoxetine: What Should I Tell My Healthcare Provider?

You should talk with your healthcare provider prior to taking olanzapine and fluoxetine if you have:
Also let your healthcare provider know if you are:
You should also make sure to tell your healthcare provider about all of the medicines you take, including prescription and non-prescription medicines, vitamins, and herbal supplements.
(Click Precautions and Warnings With Olanzapine and Fluoxetine to learn more, including information on who should not take the medication.)

What If I Take an Overdose of Olanzapine and Fluoxetine?

People who take too much olanzapine and fluoxetine may have overdose symptoms that could include:
  • Confusion
  • Seizures
  • Coordination problems
  • Speech problems
  • An irregular heart rhythm (arrhythmia)
  • Loss of life.
If you happen to overdose on olanzapine and fluoxetine, seek immediate medical attention.
(Click Symbyax Overdose for more information.)
6 Ways Dogs Help People With Depression

Olanzapine and Fluoxetine (Symbyax)

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2016 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.